MathSciNet Relay Station
MathSciNet bibliographic data
MR2116731 82C22 (60K35)
van den Berg, J.; Járai, A. A. On the asymptotic density in a one-dimensional self-organized critical forest-fire model. Comm. Math. Phys. 253 (2005), no. 3, 633–644.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement